# SDR AALA202409193179

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 90,680 hours, 11,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 16874
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FIRST CLASS PROXIMITY LIGHT INOP, DURING PS CHECK. MINTENANCE EMERGENCY LIGHT BATTERY PACK IN REF TO AMM 33-51-06.
